# SDR A8ZR20170504006

- Difficulty date: December 16, 2016
- Submitted: May 5, 2017
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N902AS
- Make and model: Boeing 737-33A
- Aircraft serial: 27910
- Aircraft time: 33,154 hours, 16,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 867-948 & RBL 48 HAS CORROSION.
